|Hearing Loss (conductive) and Nerve Damage
Jan 17, 2000
Diagnosed HiV + 8 yrs ago. On Combivir alone. T-cell & viral good--undetectable for 3 yrs now. PROBLEM: Neuropathy in right leg for 2 yrs. NOW, I have Conductive hearing loss. An ABR (neurotransmitter test) shows no tumors. ENT Doc is stumped. Doc found no info in Med books on wether it's related to Combivir and/or HiV. Any info? Any cases?
Response from Dr. Feinberg
I know of no connection between Combivir (AZT+3TC) and the problems you are experiencing. One-sided neuropathy and conductive hearing loss are probably due to something besides HIV or treatment for HIV. I suggest you consult a neurologist.
Combivir and Nerve Problems
- Chances Of Catching HIV From Sex With A Prostitute
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Get Genital Warts On The Labia Minor?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.